Realization of a hyperbolic secant memory function

Tankeshwar, K. ; Pathak, K. N. (1995) Realization of a hyperbolic secant memory function Journal of Physics: Condensed Matter, 7 (29). pp. 5729-5732. ISSN 0953-8984

Full text not available from this repository.

Official URL:

Related URL:


The Mori integrodifferential equation of motion has played a key role in the study of transport and dynamical properties of classical dense fluids. We have derived a hyperbolic secant form of the memory function from the Mori equation of motion using a Markovian approximation and an ansatz for its higher-order memory function. The validity of the memory function has also been investigated.

Item Type:Article
Source:Copyright of this article belongs to Institute of Physics.
ID Code:56006
Deposited On:22 Aug 2011 13:05
Last Modified:22 Aug 2011 13:05

Repository Staff Only: item control page